Facebook Pixel
EmpowHER Guest

Black sticky bleeding

By Anonymous November 17, 2014 - 1:01am
Rate This

Hi, I'm currently experiencing the weirdest thing. So I was on birth control pills for 2 months, and I decided to get off it once my pack ended. 18 days later I stopped,
I was expecting my period in a couple of days, instead I get brown spotting one day, a little black sticky blood the day after, nothing on the third day, and then black sticky blood again on the fourth day! What is this black blood? Is this normal? Could it be implantation bleeding? It's not enough to soak a pad, but it stained about 10Cm of it.

Add a Comment1 Comments


Hello Anonymous,

Thank you for your question.

Old blood is dark brown or black in color. I am assuming that this discharge is old blood left from your last menstrual period. It is possible that the shift in hormone levels after stopping the birth control pills triggered this discharge.

Implantation bleeding usually occurs about six to 12 days following conception, and is scanty, pink to brown in color.

Please consult your gynecologist about this.


November 17, 2014 - 10:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!